# SDR FDEA201510093152

- Difficulty date: October 9, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 121 hours, 6,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327461021200
- Condition: Gouged
- Location: Frames 59-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK Y 1456, BETWEEN FRAME 59 & 67 HAS NUMEROUS GOUGES.  R & R SEAT TRACK Y 1456, FRAME 59 TO 67 IAW SRM 53-10-16 FIG 201.   REPAIR CLASSIFIED AS A CATEGORY -A- MAJOR REPAIR.
